# SDR AALA200810442

- Difficulty date: November 25, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 56,272 hours, 29,153 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT ELEVATOR UPPER SKIN ALONG TOE, OUTBOARD OF GEAR TAB.  INSTALL DOUBLER REPAIR PER ESO 80559 DATED 11/25/08.
